Alert archive / Wisconsin / Small Craft Advisories in 2018
Small Craft Advisory 55, NWS Green Bay, WI
NWS Green Bay, WI issued this small craft advisory at Sep 4, 2018, 2:56 PM CDT. It took effect at Sep 5, 2018, 4:00 AM CDT. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- Sep 4, 2018, 2:56 PM CDT (19:56 UTC)
- In effect from
- Sep 5, 2018, 4:00 AM CDT
- Expired
- Sep 5, 2018, 4:00 PM CDT
- In force
- 12 hr
- Issued by
- NWS Green Bay, WI
The text
As transmitted.
574 WHUS73 KGRB 041956 MWWGRB URGENT - MARINE WEATHER MESSAGE National Weather Service Green Bay WI 256 PM CDT Tue Sep 4 2018 LMZ541>543-050400- /O.EXT.KGRB.MF.Y.0016.000000T0000Z-180905T0300Z/ /O.NEW.KGRB.SC.Y.0055.180905T0900Z-180905T1800Z/ Rock Island Passage to Sturgeon Bay WI- Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI- 256 PM CDT Tue Sep 4 2018 ...DENSE FOG ADVISORY NOW IN EFFECT UNTIL 10 PM CDT THIS EVENING... ...SMALL CRAFT ADVISORY IN EFFECT FROM 4 AM TO 1 PM CDT WEDNESDAY... The National Weather Service in Green Bay has issued a Small Craft Advisory, which is in effect from 4 AM to 1 PM CDT Wednesday. * WINDS...South 10 to 15 knots increasing to 15 to 25 knots after midnight. * WAVES...2 to 4 feet building to 4 to 7 feet after midnight. * VISIBILITY...Less than 1 mile at times. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Dense Fog Advisory means visibilities will frequently be reduced to less than one mile. Inexperienced mariners... especially those operating smaller vessels should avoid navigating in these conditions. A Small Craft Advisory means that wind speeds over 20 knots or waves greater than 4 feet are expected to produce hazardous conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$
5 follow-up statements
188 WHUS73 KGRB 050224 MWWGRB URGENT - MARINE WEATHER MESSAGE National Weather Service Green Bay WI 924 PM CDT Tue Sep 4 2018 LMZ541>543-051030- /O.CON.KGRB.MF.Y.0016.000000T0000Z-180905T0300Z/ /O.CON.KGRB.SC.Y.0055.180905T0900Z-180905T1800Z/ Rock Island Passage to Sturgeon Bay WI- Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI- 924 PM CDT Tue Sep 4 2018 ...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM TO 1 PM CDT WEDNESDAY... * WINDS...South 10 to 15 knots increasing to 15 to 25 knots after midnight. Winds will veer West by late Wednesday morning. * WAVES...2 to 4 feet building to 4 to 7 feet after midnight. * VISIBILITY...Less than 1 mile at times. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Dense Fog Advisory means visibilities will frequently be reduced to less than one mile. Inexperienced mariners... especially those operating smaller vessels should avoid navigating in these conditions. A Small Craft Advisory means that wind speeds over 20 knots or waves greater than 4 feet are expected to produce hazardous conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$
200 WHUS73 KGRB 050845 MWWGRB URGENT - MARINE WEATHER MESSAGE National Weather Service Green Bay WI 345 AM CDT Wed Sep 5 2018 LMZ541-051645- /O.EXT.KGRB.SC.Y.0055.180905T0900Z-180905T2100Z/ Rock Island Passage to Sturgeon Bay WI- 345 AM CDT Wed Sep 5 2018 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON... * WINDS...South 10 to 15 knots increasing to 15 to 25 knots after midnight. Winds will veer West by late Wednesday morning. * WAVES...2 to 4 feet building to 4 to 7 feet after midnight. * VISIBILITY...Less than 1 mile at times. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Dense Fog Advisory means visibilities will frequently be reduced to less than one mile. Inexperienced mariners... especially those operating smaller vessels should avoid navigating in these conditions. A Small Craft Advisory means that wind speeds over 20 knots or waves greater than 4 feet are expected to produce hazardous conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ LMZ542-543-051645- /O.CON.KGRB.SC.Y.0055.180905T0900Z-180905T1800Z/ Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI- 345 AM CDT Wed Sep 5 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON... * WINDS...South 10 to 15 knots increasing to 15 to 25 knots after midnight. Winds will veer West by late Wednesday morning. * WAVES...2 to 4 feet building to 4 to 7 feet after midnight. * VISIBILITY...Less than 1 mile at times. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Dense Fog Advisory means visibilities will frequently be reduced to less than one mile. Inexperienced mariners... especially those operating smaller vessels should avoid navigating in these conditions. A Small Craft Advisory means that wind speeds over 20 knots or waves greater than 4 feet are expected to produce hazardous conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$
178 WHUS73 KGRB 051517 MWWGRB URGENT - MARINE WEATHER MESSAGE National Weather Service Green Bay WI 1017 AM CDT Wed Sep 5 2018 LMZ542-543-051800- /O.CON.KGRB.SC.Y.0055.000000T0000Z-180905T1800Z/ Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI- 1017 AM CDT Wed Sep 5 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON... * WINDS...Southwest 10 to 20 knots veering north 10 to 15 knots early in the afternoon. * WAVES...3 to 5 feet subsiding to 2 to 4 feet in the afternoon. * VISIBILITY...Less than 1 mile at times. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Dense Fog Advisory means visibilities will frequently be reduced to less than one mile. Inexperienced mariners... especially those operating smaller vessels should avoid navigating in these conditions. A Small Craft Advisory means that wind speeds over 20 knots or waves greater than 4 feet are expected to produce hazardous conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ LMZ541-052100- /O.CON.KGRB.SC.Y.0055.000000T0000Z-180905T2100Z/ Rock Island Passage to Sturgeon Bay WI- 1017 AM CDT Wed Sep 5 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON... * WINDS...West 10 to 20 knots veering north 10 to 15 knots early in the afternoon. * WAVES...3 to 5 feet subsiding to 2 to 4 feet in the afternoon. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Dense Fog Advisory means visibilities will frequently be reduced to less than one mile. Inexperienced mariners... especially those operating smaller vessels should avoid navigating in these conditions. A Small Craft Advisory means that wind speeds over 20 knots or waves greater than 4 feet are expected to produce hazardous conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$
436 WHUS73 KGRB 051807 MWWGRB URGENT - MARINE WEATHER MESSAGE National Weather Service Green Bay WI 107 PM CDT Wed Sep 5 2018 LMZ542-543-051915- /O.EXP.KGRB.SC.Y.0055.000000T0000Z-180905T1800Z/ Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI- 107 PM CDT Wed Sep 5 2018 ...SMALL CRAFT ADVISORY HAS EXPIRED... Winds and waves have subsided below small craft advisory conditions. $$ LMZ541-052100- /O.CON.KGRB.SC.Y.0055.000000T0000Z-180905T2100Z/ Rock Island Passage to Sturgeon Bay WI- 107 PM CDT Wed Sep 5 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON... * WINDS...North 10 to 15 knots. * WAVES...3 to 5 feet subsiding to 2 to 4 feet in the late afternoon. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Dense Fog Advisory means visibilities will frequently be reduced to less than one mile. Inexperienced mariners... especially those operating smaller vessels should avoid navigating in these conditions. A Small Craft Advisory means that wind speeds over 20 knots or waves greater than 4 feet are expected to produce hazardous conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$
248 WHUS73 KGRB 052108 MWWGRB URGENT - MARINE WEATHER MESSAGE National Weather Service Green Bay WI 408 PM CDT Wed Sep 5 2018 LMZ541-052215- /O.EXP.KGRB.SC.Y.0055.000000T0000Z-180905T2100Z/ Rock Island Passage to Sturgeon Bay WI- 408 PM CDT Wed Sep 5 2018 ...SMALL CRAFT ADVISORY HAS EXPIRED... Winds and waves have fallen below small craft advisory criteria. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Sep 4, 2:19 PM CDT, 37 minutes earlier.
Area forecast discussion, Sep 4, 2:19 PM CDT, 37 minutes before
Area Forecast Discussion National Weather Service Green Bay WI 219 PM CDT Tue Sep 4 2018 Forecast discussion for routine afternoon forecast issuance .SHORT TERM...Tonight and Wednesday Issued at 218 PM CDT Tue Sep 4 2018 The latest RAP analysis and satellite/radar imagery show a warm front stretching across the Upper Peninsula, and a cold front extending over far northwest MN and central SD early this afternoon. Where skies have cleared south of the warm front, temps have risen into the middle 80s with juicy mid 70s dewpoints. Plenty of instability within this airmass (SB capes 2000-3000 j/kg) for scattered showers and storms through early this evening. Not out of the question that a severe weather threat will develop late this afternoon over parts of central into east-central WI as the atmosphere continues to destabilize. Damaging winds will be the main threat with any storms develop. Meanwhile a plume of deep moisture is extending from the western Gulf to the Upper Mississippi Valley. Shortwave activity over Nebraska is helping generate a band of showers and storms within this deep moisture plume. As this deep moisture interacts with the cold front, instability, and shortwave activity, severe weather and flash flood chances are the main forecast concerns. Tonight...The cold front will slowly move to the southeast into northwest WI late. Ahead of the front, a shortwave trough over the Plains and a wave of low pressure will travel northeast across west-central to north-central WI from late evening through overnight. A few strong to severe storms are possible early in the evening to mid-evening as ample diurnal instability interacts with 25-35 kts of deep layer shear. Central WI has the higher shear so believe the higher threat of severe weather will occur there. After this initial period of convection, a large swath of showers and storms are expected to push into central and north- central WI late this evening. Strong fgen forcing within the right entrance region of a jet streak to go along with very good moisture transport via a 50 kt low level jet will lead to the high potential of heavy rainfall. Most short range guidance is in good agreement placing the axis of heavy rainfall from western Marathon to Florence county, where a 2 to 4 or 3 to 5 inch rainfall is possible. Issued a flash flood watch earlier this morning for parts of central and all of north-central WI. Given the strength of the low level jet and low level helicities associated with the surface low, may see an isolated damaging wind threat develop along the southern edge of the heavy rainfall, where elevated instability above 1000 j/kg will persist through the overnight hours. Wednesday...The heavy rainfall will be tapering off and exiting the area to the northeast and east during the morning hours for the most part. A few showers may linger into the early afternoon over east-central WI. With the cloud cover, morning showers and a north wind, temps will be cooler and range from the upper 60s in the north to middle 70s south. .LONG TERM...Wednesday Night Through Tuesday Issued at 218 PM CDT Tue Sep 4 2018 Relatively quiet weather is anticipated during the extended period. Canadian high pressure is expected from Wednesday night through Saturday, along with pleasant, near-normal temperatures. Forecast confidence is lower later in the weekend. The 00z ECMWF brought the remnants of Tropical Storm Gordon into the region, along with a good chance of rain south and east. However, the 12z ECMWF has fallen more in line with the latest GFS, and keeps the system well to our south before shunting it off to the east. For now, will just carry small pops south and east Sunday into Sunday night, and see how the models trend in upcoming days. A weak cold front may also bring a small chance of showers to north central WI Monday into Monday night, but that is a low confidence proposition too. && .AVIATION...for 18Z TAF Issuance Issued at 1134 AM CDT Tue Sep 4 2018 An active period of weather is expected across the region from late this afternoon through the early morning hours of Wednesday. Isolated to scattered showers and storms are expected to develop late this afternoon and evening south of warm front. Any storms will have the highest chances of impacting the central WI taf sites. Otherwise, looking at the best chances of storms impacting the area from about mid-evening to late tonight. The strongest storms will be capable of producing strong and gusty winds. Cigs and vsbys will likely fall to ifr as the storms push through. Cigs should be slow to rise on Wednesday morning. Low level wind shear will also impact the eastern WI airports tonight. && .GRB WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch from 7 PM CDT this evening through Wednesday afternoon for WIZ005-010>013-018>021-030-031-035-036. && SHORT TERM.....MPC LONG TERM......Kieckbusch AVIATION.......MPC
Hazardous weather outlook, Sep 4, 2:47 PM CDT, 9 minutes before
Hazardous Weather Outlook National Weather Service Green Bay WI 247 PM CDT Tue Sep 4 2018 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-052000- Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln- Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano- Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago- Calumet-Manitowoc-Southern Marinette County- Southern Oconto County- 247 PM CDT Tue Sep 4 2018 This Hazardous Weather Outlook is for north-central and northeast Wisconsin. .DAY ONE...Tonight Thunderstorms with torrential rainfall and isolated wind damage can be expected late this afternoon through tonight. Flash flooding is possible in north central and parts of central and far northeast Wisconsin tonight into Wednesday morning, and a Flash Flood Watch is in effect. The best chance of severe storms with damaging winds and isolated tornadoes should occur on the southeast periphery of the heavy rainfall threat area, from central into northeast Wisconsin. .DAYS TWO THROUGH SEVEN...Wednesday through Tuesday Rain and thunderstorms will gradually diminish on Wednesday. Locally heavy rain is still possible over far northeast Wisconsin Wednesday morning, but severe storms are not anticipated. The expected heavy rainfall should cause area rivers to rise, with some rivers reaching bankfull or flood stage by the weekend. Boaters and fishermen should be alert for fast flows which could make for dangerous conditions on area rivers. There is a high risk for rip currents along Lake Michigan beaches from early morning through early afternoon on Wednesday. .SPOTTER INFORMATION STATEMENT... Spotters are requested to report flooding or wind damage, rainfall amounts in excess of an inch, and measured wind gusts over 40 mph. LMZ521-522-541>543-052000- The Bay of Green Bay south of a line from Cedar River MI to Rock Island Passage-Lake Michigan from Washington Island to Sheboygan- 247 PM CDT Tue Sep 4 2018 This Hazardous Weather Outlook is for portions of northwest Lake Michigan and the waters of Green Bay. .DAY ONE...Tonight Fog on Lake Michigan will reduce the visibility sufficiently to pose a hazard to boaters at times. There is also a chance of thunderstorms on the lake and bay. Increasing south winds and building waves will lead to conditions that are hazardous to small craft on Lake Michigan from late tonight through early afternoon Wednesday. Thunderstorms will also be possible late tonight that could pose a hazard to boaters. .DAYS TWO THROUGH SEVEN...Wednesday through Tuesday Thunderstorms and patchy fog will be possible at times on Wednesday, and may pose a hazard to mariners. MPC/Kieckbusch
In the hours before
Local storm report, Sep 4, 9:58 AM CDT, 4 hours 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
958 AM CDT TUE SEP 4 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0957 AM HEAVY RAIN SCANDINAVIA 44.46N 89.13W
09/04/2018 M1.55 INCH WAUPACA WI TRAINED SPOTTER
&&
TIMKLocal storm report, Sep 4, 10:19 AM CDT, 4 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
1019 AM CDT TUE SEP 4 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 AM HEAVY RAIN 3 SW POY SIPPI 44.10N 89.04W
09/04/2018 M3.50 INCH WAUSHARA WI PUBLIC
RAINFALL TOTAL FROM LATE MONDAY AFTERNOON THROUGH TUESDAY
MORNING.
&&
KLBLocal storm report, Sep 4, 11:32 AM CDT, 3 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
1132 AM CDT TUE SEP 4 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM HEAVY RAIN SHIOCTON 44.43N 88.58W
09/04/2018 M1.65 INCH OUTAGAMIE WI PUBLIC
24 HOUR RAIN TOTAL. REPORT VIA SOCIAL MEDIA.
&&
KLBLocal storm report, Sep 4, 11:37 AM CDT, 3 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
1137 AM CDT TUE SEP 4 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1030 AM HEAVY RAIN KIMBERLY 44.27N 88.34W
09/04/2018 M2.52 INCH OUTAGAMIE WI PUBLIC
TOTAL SINCE MIDNIGHT. REPORT VIA SOCIAL MEDIA.
0730 AM HEAVY RAIN 8 S LENA 44.83N 88.05W
09/04/2018 M1.34 INCH OCONTO WI PUBLIC
RAIN TOTAL SINCE MIDNIGHT. REPORT VIA SOCIAL MEDIA.
&&
KLBSpecial weather statement, Sep 4, 1:57 PM CDT, 59 minutes before
Special Weather Statement
National Weather Service Green Bay WI
157 PM CDT TUE SEP 4 2018
WIZ031-038>040-074-042000-
Southern Oconto County WI-Shawano WI-Kewaunee WI-Outagamie WI-
Brown WI-
157 PM CDT TUE SEP 4 2018
...THUNDERSTORMS WITH TORRENTIAL RAINFALL AFFECTING NORTHEAST
WISCONSIN...
At 154 PM CDT, Doppler radar was tracking strong thunderstorms 7
miles northeast of Black Creek, or 16 miles west of Green Bay,
moving northeast at 35 mph.
Torrential rainfall and winds in excess of 30 mph will be possible
with these storms.
Locations impacted include...
Green Bay, Bay Shore Park, Pulaski, Black Creek, Oneida, Howard,
Suamico, Little Suamico, Seymour and Chase.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm, and may lead
to urban flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 4439 8855 4459 8865 4459 8861 4461 8861
4487 8783 4483 8780 4471 8792 4463 8793
4468 8781 4476 8774 4473 8772 4469 8772
4468 8774 4468 8768 4464 8765
TIME...MOT...LOC 1854Z 245DEG 30KT 4453 8832
KieckbuschSpecial weather statement, Sep 4, 2:45 PM CDT, 11 minutes before
Special Weather Statement National Weather Service Green Bay WI 245 PM CDT TUE SEP 4 2018 WIZ030-035-042030- Marathon WI-Wood WI- 245 PM CDT TUE SEP 4 2018 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN WOOD AND SOUTH CENTRAL MARATHON COUNTIES UNTIL 330 PM CDT... At 245 PM CDT, Doppler radar was tracking a strong thunderstorm 9 miles northwest of Pittsville, or 15 miles east of Neillsville, moving northeast at 30 mph. Winds in excess of 40 mph will be possible with this storm. This storm will remain over mainly rural areas of northern Wood and south central Marathon Counties, including the following locations... Milladore, North Wood County Park, Sherry, Rozellville, Big Eau Pleine County Park, Auburndale, Hewitt, Blenker, Arpin and Bakerville. PRECAUTIONARY/PREPAREDNESS ACTIONS... If outdoors, consider seeking shelter inside a building. This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. && LAT...LON 4463 9032 4483 8984 4450 8985 4442 9032 TIME...MOT...LOC 1945Z 246DEG 27KT 4454 9028 Kieckbusch
The office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 3, 10:09 PM CDT | Special Weather Statement | GRB | Waushara, Winnebago | 36 min |
| Sep 4, 6:09 AM CDT | Special Weather Statement | GRB | Brown, Kewaunee, Outagamie, Waupaca | 21 min |
| Sep 4, 8:41 AM CDT | Flash Flood Watch | GRB | Florence, Forest, Langlade, Lincoln, Marathon, Marinette and 7 more | 23 hr |
| Sep 4, 1:57 PM CDT | Special Weather Statement | GRB | Outagamie | 63 min |
| Sep 4, 2:45 PM CDT | Special Weather Statement | GRB | Wood | 45 min |
| Sep 4, 3:00 PM CDT | Beach Hazards Statement | GRB | Door, Kewaunee, Manitowoc | 22 hr |
| Sep 4, 3:46 PM CDT | Special Weather Statement | GRB | Marathon | 59 min |
| Sep 4, 4:40 PM CDT | Special Weather Statement | GRB | Wood | 50 min |
| Sep 4, 5:20 PM CDT | Severe Thunderstorm Warning | GRB | Marathon, Portage, Wood | 40 min |
| Sep 4, 6:09 PM CDT | Special Weather Statement | GRB | Marathon | 51 min |
| Sep 4, 6:35 PM CDT | Severe Thunderstorm Warning | GRB | Marathon | 40 min |
Nearby
Small Craft Advisories in Wisconsin, 2018Every small craft advisory in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.